# SDR C2XA11TY168

- Difficulty date: November 7, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 565
- Aircraft time: 23,565 hours, 17,862 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 322
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW SMELLED SMOKE.  REMOVED AND REPLACED WINDSHIELD HEATER CONTROLLER IAW EMB 145 30-42-01.  OPS CHECK GOOD.
